# SDR DALA13050339240

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 32,400 hours, 29,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, CATWALK EMERGENCY LIGHTS FOUND INOPERATIVE.  R & R TEN LAMPS.  OPS CHECKED GOOD.
